Open Journal of Discrete Mathematics

Volume 3, Issue 1 (January 2013)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.76  Citations  h5-index & Ranking

Reverse Total Signed Vertex Domination in Graphs

HTML  XML Download Download as PDF (Size: 62KB)  PP. 53-55  
DOI: 10.4236/ojdm.2013.31011    3,732 Downloads   5,733 Views  


Let be a simple graph with vertex set V and edge set E. A function is said to be a reverse total signed vertex dominating function if for every , the sum of function values over v and the elements incident to v is less than zero. In this paper, we present some upper bounds of reverse total signed vertex domination number of a graph and the exact values of reverse total signed vertex domination number of circles, paths and stars are given.

Share and Cite:

W. Li, "Reverse Total Signed Vertex Domination in Graphs," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 53-55. doi: 10.4236/ojdm.2013.31011.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.